Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 60, No. 3 (July, 2008)
N.Hayashi and P.I.Naumkin Asymptotic properties of solutions to dispersive equation of Schrödinger type 631−652
T.Noda A special Lagrangian fibration in the Taub-NUT space 653−663
K.Kajitani Scattering for one dimensional perturbed Kirchhoff equations 665−693
L.Ephremidze and N.Fujii On the uniqueness of the one-sided maximal functions of Borel measures 695−717
A.Ishii The skein index for link invariants 719−740
V.Gutev Orderability in the presence of local compactness 741−766
K.Maruyama and H.Ōshima Homotopy groups of the spaces of self-maps of Lie groups 767−792
J.J.Dijkstra, J.V.Mill and K.I.S.Valkenburg On nonseparable Erdös spaces 793−818
M.Cicognani, F.Hirosawa and M.Reissig The Log-effect for p-evolution type models 819−863
F.Kawamoto and K.Tomita Continued fractions and certain real quadratic fields of minimal type 865−903
T.Moriyama Asymptotically holomorphic embeddings of presymplectic manifolds 905−933
T.Usuba Ineffability of Pκ λ for λ with small cofinality 935−954

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.